# SDR C1HA200282004

- Difficulty date: February 1, 2002
- Submitted: February 4, 2002
- Operation: Air carrier
- Aircraft: N682CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22019
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 480 SPLICE PLATE HAS CORROSION AT FWD END OF INTERCOSTAL BETWEEN STR 28 LT & RT. (C CHECK FINDING) REPAIR APPROVED BY 8110
